Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On complete locally euclidean spaces

Author: J. C. Sanwal
Journal: Proc. Amer. Math. Soc. 19 (1968), 1183-1184
MSC: Primary 53.73
MathSciNet review: 0233316
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Auslander, Bieberbach theorems on space groups and discrete uniform subgroups of Lie groups. II, Amer. J. Math. 83 (1961), 276-280. MR 0123637 (23:A962)
  • [2] L. Auslander and M. Kuranishi, On the holonomy group of locally euclidean spaces, Ann. of Math. (2) 65 (1957), 411-415. MR 0086341 (19:168b)
  • [3] L. Bieberbach, Über die Bewegungsgruppen der Euklidischen Raume. I, Math. Ann. 70 (1911), 297-336. MR 1511623
  • [4] J. C. Sanwal, Discrete groups acting on nilpotent Lie groups, Abstract 67T-249, Notices Amer. Math. Soc. 9 (1962), 336-337.
  • [5] J. A. Wolf, On locally symmetric spaces of non-negative curvature and certain other locally homogeneous spaces, Comment. Math. Helv. 37 (1963), 266-295. MR 0154228 (27:4178)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.73

Retrieve articles in all journals with MSC: 53.73

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society